Post # 1
I have been on the same pill (seasonale) for 8 yrs and have never had an issue. Well this past week I have had light spotting, terrible cramps, back pain, and have been beyond exhausted. I have been sleeping at least 10 hours a night and can’t seem to stay awake. Darling Husband asked me to call the Dr’s today and see what they had to say. So I called and the nurse is reviewing my symptoms with the doctor and they want me to come in for a blood test because she thinks I could be pregnant.
Are these symptoms of pregnancy? Did anyone else experience something similiar?
We are going off the pill in October so being pregnant would not be the worst thing, I think I am just a little shocked right now.
Post # 3
I definitely felt tired ALL the time with my first pregnancy.
Do your boobs hurt? That was the big sign for me! 🙂
Post # 4
@jjmomma- No pain in my boobs at all. The only pain I have is in my back, along with terrible cramps.
Post # 5
Sounds like it’s certainly possible. But, also sounds like a period coming on too.
The blood test is the best idea.
Post # 6
Those can be classified as pregnancy symptoms so I think it’s great your Dr. ordered a test.
My mom got pregnant with both my sis and I while on the pill.. and same thing with our Pastors wife.
Have you taken any other medications in the last month? OTC or Rx for ANYTHING.. many many medications will conteract the pill and make it not work right. <– this is what happened in my mom’s case as she was taking meds for brochitis.
Post # 7
@crisark- I am not due for another 5 weeks since I only get my period every 12.
@amnystik- No other medicines. I am on multiple medications but have been on them for years.
Post # 8
They certainly sound like they could be pregnancy symptoms but they could also be from many other things. I think the blood test is a good idea because then you’ll know for sure one way or the other.
Post # 9
Nope, not pregnant. But since my body is off my doctor advised that instead of changing my medication for just a little over a month to go off everything now. Looks like we will be TTC sooner than we thought 🙂
Post # 10
@roxy821: Sometimes your body just gets “used” to the BC and you need to change it. That happened to me recently, I was taking BC but it felt like I was taking nothing. Good luck!